# SDR AWXA200200890

- Difficulty date: September 14, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 49,143 hours, 33,403 cycles
- System (JASC): 2612 · Fire Detection
- Part: Accessory Unit
- Part number: 65528087M0DD
- Part serial: M00651
- Condition: Out Of Tolerance
- Location: E/E Bay
- Part time: 15,984 hours, 11,096 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MZT - DIVERSION - FLT 0671 - EN ROUTE FROM PVR TO PHX AT CRUISE, WHEEL WELL FIRE WARNING LIGHT ILLUMINATED AND FIRE BELL SOUNDED.  DIVERTED TO MZT AND LANDED WITHOUT FURTHER EVENT, FIRE WARNING LIGHT EXTINGUISHED AFTER 20 MINUTES WHEN LANDING GEAR WAS LOWERED.  FLIGHT CREW PERFORMED VISUAL INSPECTION OF WHEEL WELLS AND FOUND NO EVIDENCE OF FIRE OR ANY OTHER DEFECT.  MAINTENANCE WAS FLOWN DOWN TO MZT AND REPLACED THE OVERHEAT COMPARTMENT ACCESSORY UNIT M237 IAW BMM 26-17-00.  VENDOR BENCH TEST OF COMPARTMENT OVERHEAT ACCESSORY UNIT WAS NO FAULT FOUND, UNIT FUNCTIONAL TESTED GOOD, TEST WAS CONDUCTED SEVERAL TIMES WITH NO DEFECTS, CLEANED CIRCUIT CARD AND WIRING, UNIT RETURNED TO SERVICE.
